# SDR AALA202203287345

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 20,463 hours, 9,172 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Loose
- Location: Sliding Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS SLIDE WINDOW ASSIST HANDLE LOOSE. RE-SECURED FIRST OFFICERS SLIDE WINDOW ASSIST HANDLE PER AMM 56-12-11.
